# SDR UPS96820398

- Difficulty date: June 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45949
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Lt Hor Stab Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  CS2.  LT HORIZONTAL STABILIZER LEADING EDGE INBOARD UPPER RIB IS CRACKED.  REPAIRED RIB PER SRM 55-2-0.
